MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON IMPLANT TL WP 4.8X10MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OKTAGON IMPLANT TL WP 4.8X10MM; DENTAL IMPLANT
Model Number 3693728DU0ACE
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
Problem removing implant from vial.

Brand Name
OKTAGON IMPLANT TL WP 4.8X10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
Manufacturer (Section G)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM   41468
MDR Report Key17841097
Report Number8010516-2023-00114
Device Sequence Number4401826
Product Code DZE
UDI-Device IdentifierE0HM504808WP1
UDI-Public+E0HM504808WP1/$C08537/14D20230331/Q10
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number3693728DU0ACE
Device Lot NumberC08538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale